MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004424-198007000-00014

Медицинская библиотека · Investigative radiology · 1980

Vagal pseudohemorrhage after percutaneous biopsy.

Bigongiari L R

СтатьяПеревод в очереди

Аннотация

Vagal reaction occurring after percutaneous needle biopsy can mimic hypovolemic shock. Misdiagnosis has led to unnecessary surgery and death. Both vagal reaction and hypovolemia can produce hypotension, pallor, and diaphoresis. Vagal reaction is characterized by bradycardia or absence of tachycardia. On the other hand, hypovolemia is characterized by tachycardia. Atropine in large doses is the treatment of choice for vagal reaction, when treatment is necessary. Radiologists involved in percutaneous biopsy procedures should be aware of vagal reactions and should known how to treat them.

Для цитирования: Bigongiari L R. Vagal pseudohemorrhage after percutaneous biopsy.. Investigative radiology. 1980. DOI: 10.1097/00004424-198007000-00014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.